A 30-year-old member asked:
Disclaimer

can you get depression from copegus (ribavirin)?

1 doctor answer
Dr. Neil Liebowitz
39 years experience Psychiatry
Yes: Interferon can make people feel fatigued and demonstrate symptoms of depression. Sometimes antidepressants help. Discuss with your md.
Answered on Oct 4, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 30-year-old member asked:
Dr. Donald Haupt
49 years experience Psychiatry
Yes: Copegus (ribavirin) is usually given with Pegasys (peg interferon) to treat tough illness, and they are tough meds with tough side effects, but they o ... Read More
3
3 thanks
A 45-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
It Can: One of the more worrisome side-effects of interferon therapy is depression. Suicidal ideation and suicide attempts are known to be associated with in ... Read More
A 46-year-old member asked:
Dr. Simon Tsiouris
23 years experience Infectious Disease
Yes: The side effects, especially anemia, can come on gradually and can get worse with continued use.
A 38-year-old member asked:
Dr. Pedro Hernandez
40 years experience Geriatrics
Depends upon doses: All medicines have a threshold to cause signs of intoxication. If you know how much you did take ( number of pills or milligrams.) call the Poison Con ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month